Hi confused and deeply depressed!

Wow my left eye is getting bad fast! Is there any meds to stop this fast progression??? I'm in catch 22 situation! In USA if ur left eye affected they take ur Liscense away so I must tread lightly there! The ocular migraines are outa control! I'm extremely depressed! Now with my poor hubby in Hospital withbAlzheiners and complications, I may get help I need! I really have no one! My emotional support comes from my sis! I've dedicated my life to taking care of others, now I pay someone $100 for the day to help me! I have no family that can help! My hubby about to turn 84 and his very rich family are snobbish! So no help from the money side either! I've had to take Lovenox shots past couple days! Running bak n fourth I seemed to have lost my medicine bag and was w/o my warfarin! I'm ready to fly the coop! Kerstin I know u have Sojerns! How is ur eyes! Is there any meds for loosing vision or the gray area on bottom of my eye! I hope the Easter Bunny treats u well! I'm desperate for help and answers! What I'd like to do is stop all docs and maybe research the Hollistic route! I can't stand the treatment here in USA with APS!! I'm sorry if I sound so negative! Being positive has not worked!! The article on Puïlmonary Hypertension was excellent! My friend has that along with a blood clotting disorder! I've been looking after herv many years! Now who ever I helped back then needs to step up and help themselves! I can't and won't b that kind person anymore! I must change and help myself! My pain horrific today! That good right leg is in agony cuz probably not coagulated! Happy Healthy Easter! I hope Kerstin can get bak to me? Lol...

6 Replies

  • Hi Deb,

    I just answered your other post. I do not think I have Sjögrens. Not diagnosed. A lot of neurological symptoms with APS has to do with eyes and ears caused by tiny clots or microembolies. I had that. I saw double temporary and lost the vision on my right eye (always one and the same eye!) Mostly the half lower part of my right eye was grey for some minutes. 

    After I have had a higher INR around 3.5 my eye-issues have disappeared. I believe it depends on the fact thay you have too low and erratic INR-numbers. If i were you I would have a talk with Dr Erkan, who you have seen. There must be a Doctor who understands that you need a higher INR. He must understand that as he is an APS-Specialist and one of the best. I do not know about Sjögrens.

    Sorry I can not help you further from this sunny Stockholm today. Hope your Warfarin will be sorted out.


  • Hi Debbweb- I so want to help you with information right now but I have not had the vision problems associated with APS. I do have very bad tinnitus in my ears due to mocroembolies. Sometimes so bad that I lose my balance for a few minutes because it is so deafening. I will be praying for you and your dear hubby this Easter season. You have helped and been there for so many so I have read on your posts before. 

  • If you need to just vent this is definitely the place to be. There are so many kind and considerate people here that are willing to help the best way they can. I agree with you about the docs in the USA. I feel when going to hemotologist/oncologist blood disorders always take passenger seat. I wish they were more informed about APS. We have to continue to educate them the best way possible. If you have any questions about pulmonary hypertension with your friend then I will try to answer everything I know. Sending love and light your way 🤗

  • Awe you're so very kind! What part of USA r u from? Is it Arkansas! I'm from LONG ISLAND, NEW YORK! My sis came positive for APS too! She's Nanny 23 on this and Thyroid Uk forums! God Bless You're kind heartedness!

  • I am from Louisville Kentucky. I have been APS/LA positive since 2011. I had DVT/saddle PE then and on thinner therapy for one year. Tested again and found to be seronegative. I didn't understand LA and had inferior care. I decided to stop thinner therapy. Was fine until October '15 then had another DVT/PE. Thinners for life now and recently diagnosed pulmonary hypertension. If you ever need to throw a message my way I will always try to help and sometimes just listen. I wanted to give you a big hug after reading your last 2 posts. I hope they get your warfarin worked out to where you are therapeutic and have no more issues. Happy Easter Debbweb.


  • Thx for all ur comments! I'm the only one that can help me! I have to go to Rheumotologist and got appt with one I saw 20 years ago still in practice! I'm strong enuf to go it alone and I do so everyday of my life! I get emotional support from my sister and she helps me thru way to do

You may also like...